# SDR DALA2021020800726

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 65,318 hours, 24,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7518449) DURING INSPECTION FOUND EXTERIOR EMERGENCY LIGHT AT L1 DOOR INOPERATIVE. R/R EXTERIOR EMERGENCY LAMP AT L1 DOOR PER B737 AMM 33-51. OPS CHECK GOOD.
